MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PVPK2015L20-A
Medical Device Problem Codes Stretched (1601); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spiral guidewire uncoiled when removing from the catheter.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Further information about the event and device information has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
Manufacturer reference # (b)(4).
 
Additional Manufacturer Narrative
The investigation for customer product complaint related to picco catheter which reported guidewire uncoiled during procedure.The faulty part was not returned so far.There was no patient harm due to issue.However, based on the available information and experience it can be concluded that the most probable cause of the issue was need to use excessive force to retract stuck guidewire.There is no indication for a systematic root cause as a deficiency of design, production or material.Overall, investigations did indicate that the device failed to meet its specification when the event occurred.A relationship between the device and the complaint is therefore considered as likely.Upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.Please note, that according to ifu for picco catheter: warning: do not withdraw guide wire against needle bevel to avoid possible severing or damage of guide wire.Warning: if resistance is encountered when removing the guide wire, the guide wire could be kinked about tip of catheter within vessel (fig.K).In this case withdraw the catheter by 2 to 3 cm and try again to remove the guide wire.Use of excessive force may tear off the guide wire.Therefore, guide wire and catheter are to be removed simultaneously.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key21976219
Report Number3003263092-2025-000000
Device Sequence Number21131520
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)280731(11)230822(10)728449
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVPK2015L20-A
Device Catalogue Number6886148
Device Lot Number728449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight123 KG